# SDR DL72L962769

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- Engine: Pwa JT8D15A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Condition: Sheared Shaft
- Location: Nr 1 Engine
- Component: 37820113
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG FAILED ON T/O, ALL INDICATIONS NORMAL.  FOUND FUEL PUMP SHAFT SHEARED.  REPLACED PUMP, CHECKS      NORMAL.
